EconPapers    
Economics at your fingertips  
 

Frontiers of Stochastically Nondominated Portfolios

Andrzej Ruszczynski () and Robert J. Vanderbei

Econometrica, 2003, vol. 71, issue 4, 1287-1297

Abstract: We consider the problem of constructing a portfolio of finitely many assets whose returns are described by a discrete joint distribution.We propose mean-risk models that are solvable by linear programming and generate portfolios whose returns are nondominated in the sense of second-order stochastic dominance. Next, we develop a specialized parametric method for recovering the entire mean-risk efficient frontiers of these models and we illustrate its operation on a large data set involving thousands of assets and realizations. Copyright The Econometric Society 2003.

Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (27)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:71:y:2003:i:4:p:1287-1297

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:71:y:2003:i:4:p:1287-1297